# SDR 2002FA0000551

- Difficulty date: April 1, 2002
- Submitted: April 30, 2002
- Operation: General aviation
- Aircraft: N7254H
- Make and model: Cessna 206H
- Aircraft serial: 20608036
- Engine: Lyc IO540AC1A5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: S33461
- Condition: Failed
- Location: Vacuum Pump
- Part time: 670 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT LOST OIL PRESSURE INDICATION, MADE A PRECAUTIONARY LANDING ON A SNOW COVERED REMOTE RUNWAY, AIRCRAFT NOSED DOWN AND HAD A PROP STRIKE, BENDING BLADES.  THE MECHANIC REMOVED THE ENGINE, DISCOVERED THE LOWER VACUUM PUMP GASKET WAS BLOWN OUT.  THIS BLOWN GASKET ALLOWED OIL TO BE PUMPED OUT PAST THE DRIVE ASSEMBLY INTO THE LOWER COWL.  LOSS OF OIL CAUSED NO OIL PRESSURE CONDITION.  NOTE: A ONE TIME INSPECTION OF THE LOWER VACUUM PUMP INSTALLATION  1) PROPER GASKET  2) PROPER NUT TORQUE.
